# SDR DALA2024101009964

- Difficulty date: October 9, 2024
- Submitted: October 10, 2024
- Operation: Air carrier
- Aircraft: N343NB
- Make and model: Airbus A319-114
- Aircraft serial: 1752
- Aircraft time: 58,493 hours, 30,670 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Access Panel
- Condition: Damaged
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3143 ELONGATED HOLE ACCESS PANEL 335AB ON LH HORIZONTAL STABILIZER. CORRECTIVE ACTION: PERFORMED REPAIR INSTRUCTIONS ON ACCESS PANEL 335AB AT LH HORIZONTAL STABILIZER AS PER ER/A 620628-14. (0601055)
